Other Information: Each 30 ml Dose Cup Contains: sodium 38 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Acetaminophen (aches, fever, sore throat). Dextromethorphan HBr (cough). Doxylamine Succinate (sneezing, runny nose). Alcohol 10%. Gluten free. Pain reliever, fever reducer, cough suppressant, antihistamine. Compare to Vicks NyQuil Cold & Flu active ingredients (This product is not manufactured or distributed by Procter & Gamble distributor of Vicks NyQuil Cold & Flu). Pain Reliever/Fever Reducer, in Each 30 ml Dose Cup. Cough Suppressant, in Each 30 ml Dose Cup. Antihistamine, in Each 30 ml Dose Cup. Uses: Temporarily relieves common cold/flu symptoms: fever; cough due to minor throat and bronchial irritation; sore throat; minor aches and pains; runny nose and sneezing; headache.
Always refer to the actual package for the most accurate information